Generalized Application of Neuber's Rule

    Volume 8, Issue 4 (July 1980)

    ISSN: 0090-3973

    CODEN: JTEOAD

    Page Count: 6


    Seeger, T
    Professor and research assistant, Technical University of Darmstadt, Darmstadt,

    Heuler, P
    Professor and research assistant, Technical University of Darmstadt, Darmstadt,

    Abstract

    An analysis is presented concerning problems of correct application of approximation formulas such as Neuber's rule for the case of inelastic net section behavior of notched members. The rules developed allow a generalized consideration of elastic-plastic net section behavior for any type of loading and notch geometry. The analysis is illustrated by discussion of experimental and calculated load-notch strain curves of different specimens.


    Paper ID: JTE11613J

    DOI: 10.1520/JTE11613J

    ASTM International is a member of CrossRef.

    Author
    Title Generalized Application of Neuber's Rule
    Symposium , 0000-00-00
    Committee E08